MathSciNet Relay Station
MathSciNet bibliographic data
MR447163 (56 #5478) 10K20 (10H25 10H30)
Elliott, P. D. T. A. The Turán-Kubilius inequality. Proc. Amer. Math. Soc. 65 (1977), no. 1, 8–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement